Alert archive / New Mexico / High Wind Watches in 2008
High Wind Watch 4, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind watch at Jan 26, 2008, 3:30 AM MST for Eddy County, New Mexico. It took effect at Jan 28, 2008, 3:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 26, 2008, 3:30 AM MST (10:30 UTC)
- In effect from
- Jan 28, 2008, 3:00 AM MST
- Expired
- Jan 27, 2008, 2:17 PM MST
- In force
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 261030 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 430 AM CST SAT JAN 26 2008 ...STRONG WINDS POSSIBLE IN THE GUADALUPE AND DAVIS MOUNTAINS SUNDAY NIGHT THROUGH MONDAY EVENING... .A STRONG UPPER LEVEL SYSTEM WILL PASS BY TO THE NORTH OF THE REGION SUNDAY NIGHT AND MONDAY. STRONG WINDS AT THE BASE OF THIS UPPER LEVEL FEATURE ARE EXPECTED TO AFFECT THE GUADALUPE MOUNTAINS...THE DAVIS MOUNTAINS ABOVE 6000 FEET. THE STRONGER WINDS COULD MATERIALIZE OVER THE GUADALUPE AND DAVIS MOUNTAINS AS EARLY AS SUNDAY NIGHT...THEN LAST THROUGH MUCH OF MONDAY EVENING BEFORE SUBSIDING. NMZ027-TXZ074-258-262030- /O.NEW.KMAF.HW.A.0004.080128T0600Z-080129T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 430 AM CST SAT JAN 26 2008 /330 AM MST SAT JAN 26 2008/ ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. STRONG SOUTHWEST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 75 MPH... WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS SUNDAY NIGHT THROUGH MONDAY NIGHT. ABOVE 6000 FEET IN THE DAVIS MOUNTAINS...SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65 MPH...WILL BE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
3 follow-up statements
000 WWUS74 KMAF 262102 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 302 PM CST SAT JAN 26 2008 ...STRONG WINDS ARE LIKELY ACROSS THE GUADALUPE AND DAVIS MOUNTAINS LATE SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING... .A POTENT UPPER LEVEL STORM SYSTEM WILL LIFT ACROSS THE STATE OF NEW MEXICO LATE SUNDAY NIGHT INTO MONDAY. STRONG WINDS AT THE BASE OF THIS SYSTEM WILL IMPACT THE GUADALUPE MOUNTAINS...AND THE DAVIS MOUNTAINS ABOVE 6000 FEET. STRONG WIND SPEEDS WILL LIKELY PERSIST THROUGH EARLY TUESDAY MORNING BEFORE GRADUALLY SUBSIDING. NMZ027-TXZ074-258-271000- /O.EXT.KMAF.HW.A.0004.080128T1000Z-080129T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 302 PM CST SAT JAN 26 2008 /202 PM MST SAT JAN 26 2008/ ...HIGH WIND WATCH NOW IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... STRONG WEST TO SOUTHWEST WINDS SUSTAINED AT 45 TO 60 MPH...WITH GUSTS OVER 75 MPH... WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS LATE SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING. FARTHER SOUTH IN THE DAVIS MOUNTAINS ABOVE 6000 FEET...WEST TO SOUTHWEST WINDS SUSTAINED AT 35 TO 45 MPH...WITH GUSTS TO 65 MPH WILL ALSO BE POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING. THOSE PLANNING TRAVEL ACROSS THE GUADALUPE AND DAVIS MOUNTAINS MAY WANT TO CONSIDER ALTERNATE ROUTES. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AVIATION INTERESTS SHOULD ALSO BE PREPARED FOR LOCALIZED EXTREME TURBULENCE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS74 KMAF 271007 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 407 AM CST SUN JAN 27 2008 ...STRONG WINDS ARE LIKELY ACROSS THE GUADALUPE AND DAVIS MOUNTAINS LATE SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING... .A POTENT UPPER LEVEL STORM SYSTEM WILL LIFT ACROSS THE STATE OF NEW MEXICO LATE SUNDAY NIGHT INTO MONDAY. STRONG WINDS AT THE BASE OF THIS SYSTEM WILL IMPACT THE GUADALUPE MOUNTAINS...AND THE DAVIS MOUNTAINS ABOVE 6000 FEET. STRONG WIND SPEEDS WILL LIKELY PERSIST THROUGH EARLY TUESDAY MORNING BEFORE GRADUALLY SUBSIDING. NMZ027-TXZ074-258-272100- /O.CON.KMAF.HW.A.0004.080128T1000Z-080129T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 407 AM CST SUN JAN 27 2008 /307 AM MST SUN JAN 27 2008/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... STRONG WEST TO SOUTHWEST WINDS SUSTAINED AT 45 TO 60 MPH...WITH GUSTS NEAR 80 MPH...WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS LATE SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING. FARTHER SOUTH IN THE DAVIS MOUNTAINS ABOVE 6000 FEET...WEST TO SOUTHWEST WINDS SUSTAINED AT 35 TO 45 MPH...WITH GUSTS TO 65 MPH WILL ALSO BE POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING. THOSE PLANNING TRAVEL ACROSS THE GUADALUPE AND DAVIS MOUNTAINS MAY WANT TO CONSIDER ALTERNATE ROUTES. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AVIATION INTERESTS SHOULD ALSO BE PREPARED FOR LOCALIZED EXTREME TURBULENCE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS74 KMAF 272117 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 317 PM CST SUN JAN 27 2008 ...STRONG WINDS TO AFFECT SOUTHEAST NEW MEXICO...THE GUADALUPE AND DAVIS MOUNTAINS...AND THE VAN HORN CORRIDOR MONDAY... .A SURFACE TROUGH OF LOW PRESSURE WILL STRENGTHEN ACROSS THE CENTRAL AND SOUTHERN PLAINS MONDAY IN RESPONSE TO A POTENT UPPER LEVEL STORM SYSTEM THAT WILL LIFT ACROSS THE ROCKY MOUNTAINS. STRONG WINDS ALOFT ON THE SOUTHERN EDGE OF THIS SYSTEM WILL BRING HIGH WINDS TO THE GUADALUPE MOUNTAINS AND ELEVATIONS ABOVE 6000 FEET IN THE DAVIS MOUNTAINS MONDAY AND MONDAY NIGHT. A TIGHTENING PRESSURE GRADIENT WILL ALSO BRING VERY WINDY CONDITIONS TO THE SOUTHEASTERN NEW MEXICO PLAINS AND THE VAN HORN CORRIDOR MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING. NMZ027-TXZ074-258-281000- /O.UPG.KMAF.HW.A.0004.080128T1000Z-080129T1200Z/ /O.NEW.KMAF.HW.W.0006.080128T1200Z-080129T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 317 PM CST SUN JAN 27 2008 /217 PM MST SUN JAN 27 2008/ ...HIGH WIND WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ MONDAY TO 6 AM CST /5 AM MST/ TUESDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ MONDAY TO 6 AM CST /5 AM MST/ TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO SOUTHWEST WINDS WILL INCREASE TO 40 TO 55 MPH...WITH GUSTS AROUND 75 MPH IN THE GUADALUPE MOUNTAINS MONDAY AND MONDAY NIGHT...BEFORE GRADUALLY SUBSIDING TUESDAY MORNING. FARTHER SOUTH IN THE DAVIS MOUNTAINS ABOVE 6000 FEET...WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS OVER 60 MPH ARE EXPECTED MONDAY AND MONDAY NIGHT. THOSE PLANNING TRAVEL ACROSS THE GUADALUPE AND DAVIS MOUNTAINS MAY WANT TO CONSIDER ALTERNATE ROUTES. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. $$ NMZ028-029-033-034-TXZ057-281000- /O.NEW.KMAF.WI.Y.0002.080128T1900Z-080129T0200Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... VAN HORN 317 PM CST SUN JAN 27 2008 /217 PM MST SUN JAN 27 2008/ ...WIND ADVISORY IN EFFECT FROM 1 PM CST /12 PM MST/ TO 8 PM CST /7 PM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CST /12 PM MST/ TO 8 PM CST /7 PM MST/ MONDAY. WEST TO SOUTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH...WITH GUSTS OVER 50 MPH POSSIBLE ACROSS THE SOUTHEAST NEW MEXICO PLAINS...AND THE VAN HORN CORRIDOR MONDAY AFTERNOON. THESE WINDS WILL GRADUALLY SUBSIDE MONDAY EVENING. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS MONDAY... ESPECIALLY WHEN DRIVING ALONG NORTH AND SOUTH ORIENTED ROADS. BE PREPARED TO SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Jan 26, 3:09 AM MST, 21 minutes earlier.
Area forecast discussion, Jan 26, 3:09 AM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
409 AM CST SAT JAN 26 2008
.DISCUSSION...
QUIESCENT CONDITIONS EXPECTED TODAY AS A DIRTY UPPER RIDGE EXPANDS
OVER THE CWA. SUBTROPICAL MOISTURE WILL LIMIT INSOLATION ONLY SO
MUCH...SO MAX TEMPERATURES ARE EXPECTED TO BE AROUND 5 TO 10
DEGREES ABOVE NORMAL. THE UPPER RIDGE AXIS WILL REMAIN OVER THE AREA
THROUGH TONIGHT WHILE CLOUDS THICKEN SOMEWHAT AS SUBTROPICAL
MOISTURE INCREASES AHEAD OF A PAC TROUGH THAT BEGINS TO TRANSLATE
EASTWARD TOWARD THE AREA. THE SURFACE PRESSURE GRADIENT WILL
INCREASE OVER THE CWA LATE SUNDAY AS THE UPPER RIDGE HEADS EAST AND
HEIGHT FALLS COMMENCE. TEMPERATURES WILL AGAIN BE WELL ABOVE NORMAL
SUNDAY DESPITE THE CLOUD COVER...BUT CLOUDS COULD VERY WELL AID IN
PREVENTING ANY RECORD HIGHS BEING SET. IT LOOKS LIKE THERE WILL BE
ENOUGH MOISTURE AROUND TO CONTINUE WITH THE SLIGHT CHANCE OF RAIN
OVER THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS SUNDAY
NIGHT INTO MONDAY. WENT AHEAD AND EXPANDED ISOLATED SHOWERS TO THE
WESTERN PERMIAN BASIN...UPPER TRANS PECOS...DAVIS MOUNTAINS AND VAN
HORN AREA SUNDAY NIGHT AS A STRONG H25 JET OF 170+ KT COULD
CONTRIBUTE ENOUGH FOR LIFT FOR THESE TO OCCUR. NOT EXPECTING TOO
MUCH THOUGH.
MONDAY IS SHAPING UP TO BE PRETTY WINDY ACROSS THE CWA. THE BASE OF
THE AFOREMENTIONED UPPER TROUGH WILL EJECT EAST/NORTHEASTWARD OVER
NEW MEXICO/COLORADO MONDAY. STRONG MID LEVEL WINDS AT THE BASE OF
THE TROUGH WILL MIX DOWN INTO THE GUADALUPE AND DAVIS MOUNTAINS.
WILL ISSUE A HIGH WIND WATCH FOR BOTH MOUNTAIN RANGES AS H7 WINDS
PROGGED TO ECLIPSE AT LEAST 65 KT OVER THE GUADALUPES...AND 45 KT
OVER THE DAVIS MOUNTAINS. WILL RUN THE WATCH FROM 06Z/28 TO 06Z/29
FOR STARTERS. THE WATCH...OR INEVITABLE WARNING...MAY NEED TO BE
ADJUSTED TEMPORALLY...BUT THIS APPEARS TO BE A GOOD START. THE
SURFACE PRESSURE GRADIENT WILL TIGHTEN ENOUGH DURING THE DAY MONDAY
OVER THE SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS...PERMIAN
BASIN AND WESTERN LOW ROLLING PLAINS TO BE CONCERNED ABOUT AT LEAST
ADVISORY CRITERIA WINDS. THAT IS...SUSTAINED WINDS AT LEAST 30
MPH. WILL MAKE A MENTION OF BOTH THE HIGH WIND WATCH...AND THE
POSSIBILITY OF A WIND ADVISORY...IN THE HWO. PORTIONS OF THE
SOUTHEAST NEW MEXICO PLAINS COULD NEAR HIGH WIND WARNING CRITERIA...
BUT THE TIME FRAME IS TOO FAR OUT TO ACT ON IT NOW.
COOLER TEMPERATURES WILL FOLLOW TUESDAY AFTER A COLD FRONT MOVES
THROUGH THE AREA MONDAY NIGHT IN THE WAKE OF THE DEPARTING UPPER
TROUGH. STRONG ANTICYCLOGENESIS WILL ALSO RESULT IN THE NORTHERN/
CENTRAL PLAINS FROM THE PASSAGE OF THIS UPPER TROUGH. THIS WILL
ALLOW AN ARCTIC AIRMASS THAT POOLS IN SOUTHWESTERN CANADA BY SUNDAY TO
DROP SOUTH/SOUTHEASTWARD INTO THE NORTHERN PLAINS MONDAY. AS
ANOTHER UPPER TROUGH TAKES SHAPE OVER THE WESTERN CONUS...THIS VERY
COLD AIR WILL PROGRESS INTO THE CENTRAL...IF NOT SOUTHERN PLAINS.
NEEDLESS TO SAY...THE MODELS TRACK RECORD WITH ARCTIC AIRMASSES IS
ABYSMAL...SO TEMPERATURES FROM TUESDAY ONWARD WILL BE SUSPECT
UNTIL THE MOVEMENT OF THE COLD AIR BECOMES MORE CLEAR. FOR
NOW...HAVE TRENDED A LITTLE LOWER THAN MEX MOS GUIDANCE TUESDAY AND
WEDNESDAY...WITH THE CAVEAT THAT THESE MAY NEED TO BE COOLED BOTH
DAYS. IF THE COLDER AIR IS DELAYED...MORE THAN LIKELY IT WILL DROP
INTO THE AREA THURSDAY AS THE SAID SECONDARY UPPER TROUGH COULD
AMPLIFY SOUTH OVER THE CWA...A LA THE LATEST ECMWF. HAVE COOLED
TEMPERATURES THURSDAY AND FRIDAY...AND INCREASED POPS A LITTLE
THURSDAY FOR NOW.
&&
.FIRE WEATHER...
FIRE WEATHER CONCERNS WILL BE MINIMAL TODAY AND SUNDAY AS RH/S WILL
REMAIN FAIRLY HIGH THROUGH BOTH DAYS...AND 20 FOOT WINDS WILL NOT BE
OVERTLY STRONG. HOWEVER...STRONG WINDS ARE EXPECTED TO DEVELOP OVER
THE GUADALUPE AND DAVIS MOUNTAINS SUNDAY NIGHT...AND PERSIST INTO
MONDAY NIGHT. SOME OF THESE STRONGER WINDS MAY ALSO AFFECT THE
SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS...PERMIAN BASIN AND
WESTERN LOW ROLLING PLAINS MONDAY. ALTHOUGH MINIMUM RH/S MAY STAY
ABOVE 15 PERCENT DURING THE DAY MONDAY...THE STRONG WINDS...ALONG
WITH DRY FUELS...WILL RESULT IN HEIGHTENED CONCERN FOR FIRE WEATHER
USERS. A FIRE WEATHER WATCH WILL NOT BE ISSUED AT THIS TIME FOR
MONDAY DUE TO FORECASTED RH/S REMAINING ABOVE 15 PERCENT. BUT ANY
FIRES THAT START COULD PROGRESS NORTHEASTWARD DUE TO THE DRY STATE
OF FUELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 67 39 73 53 / 0 0 0 10
CARLSBAD NM 67 38 69 47 / 0 0 10 20
DRYDEN TX 68 46 69 51 / 0 10 10 10
FORT STOCKTON TX 70 46 75 53 / 0 0 10 10
GUADALUPE PASS TX 63 40 63 44 / 0 0 10 30
HOBBS NM 67 36 68 45 / 0 0 10 20
MARFA TX 62 36 70 43 / 0 10 10 20
MIDLAND INTL AIRPORT TX 66 38 72 50 / 0 0 0 10
ODESSA TX 67 39 73 50 / 0 0 0 10
WINK TX 71 40 76 50 / 0 0 10 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH FROM 11 PM SUNDAY TO 11 PM MST MONDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...HIGH WIND WATCH FROM MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT TO
MIDNIGHT CST /11 PM MST/ MONDAY NIGHT FOR THE FOLLOWING
ZONES...DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.
&&
54/67Hazardous weather outlook, Jan 26, 3:30 AM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 430 AM CST SAT JAN 26 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-271030- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 430 AM CST SAT JAN 26 2008 /330 AM MST SAT JAN 26 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS ARE EXPECTED IN THE GUADALUPE AND DAVIS MOUNTAINS SUNDAY NIGHT THROUGH MONDAY EVENING. IN THE GUADALUPE MOUNTAINS... WESTERLY WINDS OF 40 TO 50 MPH WITH GUSTS TO 75 MPH WILL BE POSSIBLE. IN THE DAVIS MOUNTAINS ABOVE 6000 FEET...WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 WILL BE POSSIBLE. UNSEASONABLY WARM TEMPERATURES AND GUSTY WEST WINDS ON MONDAY COULD RESULT IN INCREASED FIRE DANGER. EVEN THOUGH RELATIVE HUMIDITIES WILL GENERALLY BE 20 PERCENT OR HIGHER...THE GUSTY WINDS AND DRY FUELS WILL PROMOTE THE RAPID SPREAD OF FIRES DUE TO DRY FUELS AREAWIDE. THE MOST FAVORED AREAS FOR INCREASED FIRE DANGER WILL BE SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...THE GUADALUPE AND DAVIS MOUNTAINS AND THE PERMIAN BASIN WHERE WIND SPEEDS WILL BE THE GREATEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
High Wind Watches in New Mexico, 2008High Wind Watches in Texas, 2008Every high wind watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.